MathSciNet Relay Station
MathSciNet bibliographic data
MR2047201 (2005b:35253) 35Q55 (35B40)
Akrivis, G. D.; Dougalis, V. A.; Karakashian, O. A.; McKinney, W. R. Numerical approximation of blow-up of radially symmetric solutions of the nonlinear Schrödinger equation. SIAM J. Sci. Comput. 25 (2003), no. 1, 186–212.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement